# SDR CALA2025090308433

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N24508
- Make and model: Airbus A321-271NX
- Aircraft serial: 11706
- Aircraft time: 2,459 hours, 930 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE BIRDSTRIKES WINDSHIELD 10 MILES FROM THE AIRPORT. ALT 3OOO FT PERFORMED INSPECTION OF THE BIRD STRIKE IAW AMM TASK 05-51-14-200-803-A. CLEANED THE BIRD STRIKE, INSPECTED AIRCRAFT FOR DAMAGE, FOUND NO DAMAGE OR EVIDENCE OF ADDITIONAL BIRD STRIKES. COMPLETED ALL PHASE 1 INSPECTIONS FOUND NO DAMAGE. CREW DID NOT REPORT ANY UNUSUAL BEHAVIOR WITH THE ENGINE OR FLIGHT CONTROLS, NAV AND RADIO SYSTEMS OPERATED PROPERLY, NO SMELLS IN OUTLETS. AIRCRAFT GOOD TO CONTINUE.
